An integral inequality for twice differentiable mappings and applications
Main Article Content
An integral inequality is developed from which when applied to composite quadrature rules in numerical integration it is proved that there is a three fold improvement in the remainder of the classical averages of the Midpoint and Trapezoidal quadratures. Inequalities for special means are also given.
How to Cite
Dragomir, S. S., & Sofo, A. (2000). An integral inequality for twice differentiable mappings and applications. Tamkang Journal of Mathematics, 31(4), 257–266. https://doi.org/10.5556/j.tkjm.31.2000.382